Archiv der Mathematik

, Volume 72, Issue 2, pp 127–131

A note on Hornich's problem

  • Chuanming Zong

DOI: 10.1007/s000130050313

Cite this article as:
Zong, C. Arch. Math. (1999) 72: 127. doi:10.1007/s000130050313
  • 29 Downloads

Abstract.

This note, by applying Dirichlet's approximation theorem, achieves an upper bound for Hornich's problem, the problem to determine the smallest number of nonoverlapping unit spheres which can block all the light rays starting from the center of a fixed one.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Chuanming Zong
    • 1
  1. 1.Department of Mathematics, University College London, Gower Street, GB-WC1E 6BT London, Great BritainGB

Personalised recommendations